Posted by X_ander on November 17, 2008, at 22:34:23
In reply to anhedonia along with severe insomnia, posted by X_ander on November 16, 2008, at 22:44:12
Hello again..and thanks very much for the warm welcome..
I'm seeing my pdoc tomorrow, and I should probably mention that it has DEFINITELY been an effort to get her to consider the dopaminergic side of things with regards to apathy etc...
I'm not sure if it's just my experience, but the pdocs that I've seen (4 in total) all seemed very apprehensive about the dopamine-acting meds..almost like it's unheard of in Oz. In the US, Britain, France it seems to be well, at the very least, heard of anyway lol.
An interesting side-issue, are psychiatrists more conservative down-under?? Probably not a question many of you could answer I suppose since you guys are mostly US and Canada based I'm guessing...?
Anyway I'm seeing her tomorrow so I guess I'm gonna ask to try bupropion, & maybe raise the possibility of adding sertraline and a benzo or something to begin with as I learn how I react..
I guess that's a good place to start..let us know if you have any other thoughts on things to start with medication-wise and I'll keep you guys posted as things progress,
Cheers to all, X_ander.